Clifford分析中超正则函数一类带位移的非线性边值问题
Nonlinear boundary value problems with shift for hypermonogenic functions in Clifford analysis
云南民族大学学报:自然科学版,2013,22(1):54-56

华青多杰 HQDJ

摘要


研究Clifford分析中超正则函数一类带共轭值带位移的非线性边值问题, 根据超正则函数的拟Cauchy型积分和Plemelj公式, 利用积分方程理论和Schauder不动点原理证明了非线性边值问题:W+〖JB((〗t〖JB))〗=G1〖JB((〗t〖JB))〗W-〖JB((〗t〖JB))〗+G2〖JB((〗t〖JB))〗W-〖JB((〗d〖JB((〗t〖JB))〗〖JB))〗〖TX-〗+g〖JB((〗t〖JB))〗·f〖JB((〗t,W+〖JB((〗t〖JB))〗,W-〖JB((〗t〖JB))〗,W-〖JB((〗d〖JB((〗t〖JB))〗〖JB))〗〖TX-〗〖JB))〗解的存在性, 并给出了解的积分表示式. Nonlinear boundary value problems with conjugate and shift for hypermonogenic functions in Clifford analysis were investigated. By applying Quasi-Cauchy's type integral and Plemelj formula and using the integral equation and the Schauder fixed point theorem, the paper proved the existence of the solutions to boundary value problems (W+〖JB((〗t〖JB))〗=G1〖JB((〗t〖JB))〗W-〖JB((〗t〖JB))〗+G2〖JB((〗t〖JB))〗W-〖JB((〗d〖JB((〗t〖JB))〗〖JB))〗〖TX-〗+g〖JB((〗t〖JB))〗·f〖JB((〗t,W+〖JB((〗t〖JB))〗,W-〖JB((〗t〖JB))〗,W-〖JB((〗d〖JB((〗t〖JB))〗〖JB))〗〖TX-〗〖JB))〗) for hypermonogenic functions in Clifford analysis, and obtained the integral representations of the solutions.

参考



全文: PDF      下载: 915      浏览: 606


counter for myspace
云南民族大学学报(自然科学版) 1991—2016 Copyright
地址:云南省昆明市一二.一大街134号 邮编:650031 全国邮发代号:64-47
电话:0871-65132114 传真:0871-65137493 Email:ynmzxyxb@163.com